Motrin vs Naprosyn



Motrin

  • Motrin
  • What is Motrin

    Motrin (ibuprofen) is a medication that has been licensed to treat several conditions related to pain, inflammation, stiffness and fever.

  • Motrin price

    $ 10.45 (Package 200mg x 30 pills)

    prices from H&B Pharmacy

  • How does motrin work

    The active ingredient in Motrin pills is ibuprofen, a nonsteroidal anti-inflammatory drug, or NSAID. It works by inhibiting the production of substances that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain caused by many conditions such as headache, toothache, backache, minor pain from arthritis, menstrual cramps, or muscle aches.

  • How to take motrin (dosage)

    The maximum amount of ibuprofen for adults is 800 milligrams per dose or 3200 mg per day (4 maximum doses). Use only the smallest amount of ibuprofen needed to get relief from your pain, swelling, or fever.

    Take ibuprofen with food or milk to lessen stomach upset.

    Use exactly as directed on the label, or as prescribed by your doctor.

  • Side effects

    • Stomachache, nausea, vomiting, heartburn;
    • Dizziness, ringing in the ears, drowsiness;
    • Liver failure or inflammation of the liver;
    • Low platelet count;
    • Blood in the urine;
    • Urinary tract infection;
    • Low red blood cell count, or anemia;
    • Stroke, heart attack;
    • High blood pressure;
    • Kidney damage;
    • Rash.

Naprosyn

  • Naprosyn
  • What is Naprosyn

    Naprosyn (Naproxen) is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). Naprosyn helps reduce swelling and pain.

  • Naprosyn price

    $ 29.99 (Package 250mg x 30 pills)

    prices from H&B Pharmacy

  • How does naprosyn work

    Naproxen works by blocking the action of an enzyme in the body called cyclo-oxygenase (COX). COX is involved in making substances in the body known as prostaglandins, in response to injury and in certain diseases and conditions. The prostaglandins cause pain, swelling and inflammation. Naproxen reduces inflammation and pain by reducing the production of these prostaglandins.

  • How to take naprosyn (dosage)

    1. Sprains, strains and period pain. The recommended dose is 500 mg given initially, then 250 mg every 6 to 8 hours as needed. The total dose in one day should not exceed 1250 mg.
    2. Migraine Headache. The recommended dose is 750 mg taken at the first sign of a migraine. An additional dose of 250 mg to 500 mg can be taken at least an hour after the initial dose, if required. The total dose in one day should not exceed 1250 mg.
    3. Arthritis. The recommended dose is 375 mg to 1000 mg a day, divided in two doses.
  • Side effects

    • Abdominal or stomach cramps, pain, or discomfort (mild to moderate);
    • Constipation or diarrhea;
    • Drowsiness;
    • Headache (mild to moderate);
    • Heartburn or indigestion;
    • Itchy skin;
    • Nausea, vomiting;
    • Bloody or black, tarry stools;
    • Fast, irregular heartbeat or pulse;
    • blurred vision or any visual disturbance;
    • Unusual tiredness or weakness without any other symptoms.

Reviews

Ellen H.

I get migraines with aura symptoms and usually have to be hospitalised. I find ibuprofen helps a lot.

Mary

Motrin provided quick, effective relief for muscle aches and pains, including pain from pulled muscles. I have found that purchasing the brand name Motrin is a must; generics simply do not have equal effectiveness for my husband and me.

Jess1205

I can take this product knowing that my back will be feeling better within a half hour and without feeling drowsy like some other products do to me... I always trust Motrin for my muscle pain reliever.

Sheralyn J.

First night taking Naproxen 500mg for ankle and back pain. Did work ankle but not the back pain. Also, horrible stomach pain and heart burn. I'm not sure if it's worth taking another dose... Not doing it.

swingdot

Great generic for Alene. The price is nice and low, and I love the fact that you only have to take two pills every 12 hours. It is great for any sports injury or burn, as well as sinus infections, headaches, and inflammation. Many people think of these analgesics as "treating the symptoms", but in fact many above listed maladies cause serious inflammation. Inflammation can be harmful to your body, and it is what causes the pain from all of the items I put on my list. For instance, if you have a sinus headache, your sinuses are swollen. That swelling and inflammation makes it difficult for your sinuses to drain. Taking Naprosyn helps reduce the inflammation in your sinuses, allowing them to drain so that you can heal naturally.

Add review